# SDR SWIA202157326

- Difficulty date: February 9, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP OB HINGE ARM FITTING ASSY IS GOUGED AND CHAFED   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED FITTING ASSY IAW CRJ200 AMM 57-53-02-400-805.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
